# SDR SIMA201907297001

- Difficulty date: July 27, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,870 hours, 41,707 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92185A010200
- Part serial: 00174
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO GET THE A/C TO PRESSURIZE IN EITHER THE AUTO & MANUAL MODE.   MANUAL PRESSURIZATION PERFORMED OPS CHECK IAW AMM 21-31-00-700-801-A OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE. REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01 OPS CHECK OK IAW AMM 21-31-00 .
